# SDR DALA2015052103406

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM, Y 1225 BETWEEN FRAME 66 TO FRAME 67 AT AFT GALLEY AREA L=0.325", W=0.311", D=0.003", SSI 534147.   REPLACED FLOORBEAM LOCATED ON FRAME 66+5" TO FRAME 67+15" Y1225 IAW SRM 51-42-11 AND DWG D53472000.
